Rhabdomyolysis in an HIV-infected patient with impaired renal function concomitantly treated with rosuvastatin and lopinavir/ritonavir
until further notice
SourceAntiviral Therapy, 16, 3, (2011), pp. 435-437
Article / Letter to editor
Display more detailsDisplay less details
SubjectN4i 2: Invasive mycoses and compromised host; N4i 3: Poverty-related infectious diseases NCEBP 13: Infectious diseases and international health
The authors describe an HIV-infected patient with moderate renal failure receiving combination antiretroviral therapy. Because of dyslipidaemia he was initially treated with pravastatin but developed rhabdomyolysis after a switch to rosuvastatin. With this case we illustrate that statins as well as antiretroviral therapy are susceptible to clinical relevant drug-drug or drug-disease interactions. Knowledge of these interactions is important to provide patients with the best possible care.
Upload full text